MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920760
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the placement of a thoracic epidural catheter, the needle was observed to be excessively flexible, and it was found to have bent during the procedure." no patient harm or injury reported.The patient's status is reported as "fine.".

Brand Name
ARROW EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25754670
Report Number3006425876-2026-00810
Device Sequence Number13368809
Product Code BSO
UDI-Device Identifier10801902197570
UDI-Public(01)10801902197570(11)260106(17)271231(10)71F25M0643
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920760
Device Catalogue NumberJC-05400-B
Device Lot Number71F25M0643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown